# SDR DALA2017110607979

- Difficulty date: November 3, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rod End
- Condition: Dirty
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER, RIGHT SYS PCA, POGO ROD ENDS RUSTY.  REMOVED , CLEANED AND INSTALLED IAW PROCESS STANDARD 900-1 AND AMM 27-31-06 424-024.
